MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER

TELEFLEX INCORPORATED ARROW; INTRODUCER, CATHETER
Model Number IPN036335
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Discoloration of distal tip of cordis.

Brand Name
ARROW
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key15224744
Report Number15224744
Device Sequence Number5851665
Product Code DYB
UDI-Device Identifier10801902112962
UDI-Public(01)10801902112962
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/25/2022
Report Date (Section F) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN036335
Device Catalogue NumberASK-21242-VCU
Device Lot Number13F22D0706
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/25/2022